Real and complex projectively parallelizable manifolds



Downloads per month over past year

Durán Díaz , R. and Muñoz Masqué, Jaime and Valdés Morales, Antonio (1999) Real and complex projectively parallelizable manifolds. Revue roumaine de mathematiques pures et appliquees, 44 (2). pp. 189-205. ISSN 0035-3965

Official URL:


The notion of a projective parallelism either on a differentiable or on a complex analytic manifold $M$ is introduced and its topological invariants and cohomological obstructions are studied. In the complex case a canonical linear connection is introduced and the topological consequences of the existence of such a connection are deduced.

Item Type:Article
Uncontrolled Keywords:projective frames; projective parallelisms; projectively parallelizable manifolds
Subjects:Sciences > Mathematics > Differential geometry
ID Code:22363
Deposited On:12 Jul 2013 13:02
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page